MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C6931
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer that connects to the manifold and the male luer lock of interlink system continu-flo solution set would not tighten.This was identified during setup and preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d10, h3, h4 and h6.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.Functional testing was performed which revealed there was difficulty during the screw joint verification testing; the luer lock did not screwed in the 3-port manifold component.Dimensional verification was performed on these components which did not identify any issues.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9979417
Report Number1416980-2020-02271
Device Sequence Number11592802
Product Code FMG
UDI-Device Identifier00085412035475
UDI-Public(01)00085412035475
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K932512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6931
Device Lot NumberDR19E29072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1